iCliniq logo

Ask a Doctor Online Now

HomeAnswersPediatricsstomach biopsyWhy is there increased hunger with headache after taking medicines for stomach pain and vomiting?

There is increased hunger with headache after taking medicines for stomach pain and vomiting. Please help.

Share

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Answered by

Dr. Deepak Patel

Medically reviewed by

Dr. Divya Banu M

Published At September 11, 2019
Reviewed AtJanuary 31, 2024

Patient's Query

Hello doctor,

My son is 3.9 years old. He had stomach pain with vomiting last week. His doctor gave Lanzol junior tablet and Sucrafil syrup, for vomit Emset syrup. After two days he frequently said he felt very hungry and still drinking more water very often. Since the last two days, he is saying back pain l, headache also feels hungry often. Today since evening 4 PM he has passed urine 20 times. Overall comes 750 ml. Also saying back pain and near above side hip pain too. I stopped Lanzol tablet, only giving Sucrafil and cough syrup. I have so much fear about his continuous sickness. Kindly tell me is it a serious issue.

Answered by Dr. Deepak Patel

Hi,

Welcome to icliniq.com.

Two days back your child had stomach pain and vomiting which appears to be due to food poisoning, you have given Lanzol (antacid), Sucrafil (antacid syrup) and Emeset for vomiting. But no antibiotic was given. The food poisoning seems to have corrected.

Now your child is feeling hungry, drinking more water and passing more urine. Back pain and headache is also there. These are not related to food poisoning and are different from it. Keeping in mind the symptoms there is possibility of diabetes, urinary tract infection, renal stones. I suggest you to do urine routine microscopy and culture test, blood sugar levels, urine ketones level, X-ray KUB and ultrasound KUB. These investigations will confirm the diagnosis.

Stop Lanzol, Sucrafil, Cough syrup, just give Syrup Ibugesic 5 ml three times a day for two days to relieve headache and backpain. I think that you should do all this investigations on immediate basis. Further treatment will depend on above reports.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Deepak Patel
Dr. Deepak Patel

Child Health

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Read answers about:

baby vomitingstomach biopsy

Ask your health query to a doctor online

Pediatrics

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy